Traveling wave solutions in delayed lattice differential equations with partial monotonicity

Jianhua Huang, Gang Lu, Shigui Ruan

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

In this paper, we investigate a system of delayed lattice differential equations with partial monotonicity. By using Schauder's fixed point theorem, a new cross-iteration scheme is given to establish the existence of traveling wave solutions. Our main results can deal with the existence of traveling wave solution for a class of delayed reaction diffusion system with partial monotonicity and generalize the results of Wu and Zou (J. Differential Equations 135 (1997) 315-357).

Original languageEnglish (US)
Pages (from-to)1331-1350
Number of pages20
JournalNonlinear Analysis
Volume60
Issue number7
DOIs
StatePublished - Mar 15 2005

Fingerprint

Lattice Differential Equations
Delayed Differential Equation
Traveling Wave Solutions
Monotonicity
Differential equations
Partial
Schauder Fixed Point Theorem
Iteration Scheme
Reaction-diffusion System
Differential equation
Generalise

Keywords

  • Cross-iteration scheme
  • Quasimonotonicity
  • Schauder's fixed point theorem
  • Upper and lower solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)

Cite this

Traveling wave solutions in delayed lattice differential equations with partial monotonicity. / Huang, Jianhua; Lu, Gang; Ruan, Shigui.

In: Nonlinear Analysis, Vol. 60, No. 7, 15.03.2005, p. 1331-1350.

Research output: Contribution to journalArticle

@article{4b4d1916dd20449b805c8cc296fc98dc,
title = "Traveling wave solutions in delayed lattice differential equations with partial monotonicity",
abstract = "In this paper, we investigate a system of delayed lattice differential equations with partial monotonicity. By using Schauder's fixed point theorem, a new cross-iteration scheme is given to establish the existence of traveling wave solutions. Our main results can deal with the existence of traveling wave solution for a class of delayed reaction diffusion system with partial monotonicity and generalize the results of Wu and Zou (J. Differential Equations 135 (1997) 315-357).",
keywords = "Cross-iteration scheme, Quasimonotonicity, Schauder's fixed point theorem, Upper and lower solutions",
author = "Jianhua Huang and Gang Lu and Shigui Ruan",
year = "2005",
month = "3",
day = "15",
doi = "10.1016/j.na.2004.10.020",
language = "English (US)",
volume = "60",
pages = "1331--1350",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "7",

}

TY - JOUR

T1 - Traveling wave solutions in delayed lattice differential equations with partial monotonicity

AU - Huang, Jianhua

AU - Lu, Gang

AU - Ruan, Shigui

PY - 2005/3/15

Y1 - 2005/3/15

N2 - In this paper, we investigate a system of delayed lattice differential equations with partial monotonicity. By using Schauder's fixed point theorem, a new cross-iteration scheme is given to establish the existence of traveling wave solutions. Our main results can deal with the existence of traveling wave solution for a class of delayed reaction diffusion system with partial monotonicity and generalize the results of Wu and Zou (J. Differential Equations 135 (1997) 315-357).

AB - In this paper, we investigate a system of delayed lattice differential equations with partial monotonicity. By using Schauder's fixed point theorem, a new cross-iteration scheme is given to establish the existence of traveling wave solutions. Our main results can deal with the existence of traveling wave solution for a class of delayed reaction diffusion system with partial monotonicity and generalize the results of Wu and Zou (J. Differential Equations 135 (1997) 315-357).

KW - Cross-iteration scheme

KW - Quasimonotonicity

KW - Schauder's fixed point theorem

KW - Upper and lower solutions

UR - http://www.scopus.com/inward/record.url?scp=12244288368&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=12244288368&partnerID=8YFLogxK

U2 - 10.1016/j.na.2004.10.020

DO - 10.1016/j.na.2004.10.020

M3 - Article

AN - SCOPUS:12244288368

VL - 60

SP - 1331

EP - 1350

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 7

ER -